Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Cauterized colorless mole, spot on the face after felling of scab in more noticeable than the mole. Remedies?

Had a colorless mole , that I have had all my life, removed last Wednesday. It was taken off with a cauterizing pen . I know it has been just a few days but I am concerned that the spot left on my face after the scab fell off today will be more noticeable in the future than what i ve had all these years. What would you suggest I use to heal it quickly and with good results?
Asked On : Tue, 23 Oct 2012
Answers:  1 Views:  608
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
I would be pleased to answer your question .

You seem to be having either a post inflammatory hyperpigmentation.
You will need to get it through application of certain creams . over the counter creams containing Vitamin C extracts area very good in removing the pigment without making the skin sensitive .

Please do book an appointment with the Dermatologist.

Thanks and Take care
Answered: Tue, 23 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor